# SDR HNAA2016080400239

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 66,901 hours, 75,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST AFT, JUST FWD OF ROW 8DF AND 2ND FROM FRONT EMERGENCY ESCAPE FLOOR LIGHTS INOPERATIVE.  R & R EMERGENCY ESCAPE PATH FLOOR LIGHT  BULBS AT SAID LOCATIONS BY LIFTING LIGHT COVERS, R & R BULBS AND RESECURING COVERS.
